首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:A Quasi-Polynomial Algorithm for Well-Spaced Hyperbolic TSP
  • 本地全文:下载
  • 作者:S{'a}ndor Kisfaludi-Bak
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2020
  • 卷号:164
  • 页码:55:1-55:15
  • DOI:10.4230/LIPIcs.SoCG.2020.55
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We study the traveling salesman problem in the hyperbolic plane of Gaussian curvature -1. Let α denote the minimum distance between any two input points. Using a new separator theorem and a new rerouting argument, we give an n^{O(log² n)max(1,1/α)} algorithm for Hyperbolic TSP. This is quasi-polynomial time if α is at least some absolute constant, and it grows to n^O(â^Sn) as α decreases to log² n/â^Sn. (For even smaller values of α, we can use a planarity-based algorithm of Hwang et al. (1993), which gives a running time of n^O(â^Sn).)
  • 关键词:Computational geometry; Hyperbolic geometry; Traveling salesman
国家哲学社会科学文献中心版权所有